Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had severe stomach pain. Ultrasound says no calculus in kidney. Having problem during masturbation. Remedy?

Dear Doc, I am 28 year old man. four days befor i had a severe stomach pain and i consulted doctor. they suggested to do an ultrasound scan. the scanning shows no calculus in kidney, but left kidney is little bit dilated. The problem now i am facing is when i masturbate, the semen is coming out. i am getting the orgasm feeling. please help me with some advise.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Jun 2013
Hi there ~

You do not seem to have any problems with masturbation or any issues with sexual problems. Your primary concern seems to be with your stomach pain. Although the US abdomen does not give you a good picture of what might be going on you might find good cause to go visit with a doctor who can do complete physical exams after taking an elaborate history and ask for the right investigations. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor